Some random variables of continuous type

  • Zoran Trifunov University "Goce Delcev"
  • Elena Karamazova University "Goce Delcev"

Abstract

Тhe aim of this paper is the usage of information technology, free software and the existing definitions of random variables of continuous type to visually present of random variable with uniform and normal distribution for easier recognition and learning by the students. In the paper it will be given an example of a random variable with uniform and normal distribution with practical implementation and visual presentation of PDF and CDF in the software GeoGebra.
Published
Sep 29, 2016
How to Cite
TRIFUNOV, Zoran; KARAMAZOVA, Elena. Some random variables of continuous type. Yearbook - Faculty of Computer Science, [S.l.], v. 4, n. 4, p. pp. 33-44, sep. 2016. ISSN 1857- 8691. Available at: <http://js.ugd.edu.mk/index.php/YFCS/article/view/1192>. Date accessed: 18 feb. 2020.
Section
Articles